# SDR AALA202210194988

- Difficulty date: September 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.35 INCH CRACK FOUND IN LOWER SKIN AT LEFT STABILIZER STA 147.90 AND 8 INCHES FROM FORWARD SPAR. REMOVED CRACKED SECTION AND INSTALLED A DOUBLER FILLER PER SRM 55-10-01-2R-11.
